# SDR QXEA9700101

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818PH
- Make and model: Dhav DHC8102
- Aircraft serial: 58
- Engine: Pwa PW120A
- System (JASC): 7160 · Engine Air Intake System
- Part: Plug
- Part number: 9980326000
- Condition: Installed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, Y
- Precautionary procedure: A, E

## Discrepancy

NR 1 ENGINE TORQUE DROPPED FROM 90 PERCENT TO 60 PERCENT AT 600 FT AGL ON CLIMBOUT FROM PUW.  FUEL FLOW DROPPED TO 620 PPH, THE NH RPM'S WERE MATCHED.  MANUAL SELECTOR CYCLED WITH NO EFFECT.  NO CAUTION LIGHTS AND THE OIL PRESSURE WAS NORMAL.  INFLIGHT ENGINE SHUTDOWN ACCOMPLISHED.  AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT FURTHER PROBLEM.  ENGINE INTAKE PLUG FOUND IN THE INTAKE.  THE REMAINDER OF THE INTAKE PLUG WAS REMOVED.  HP AND LP BORESCOPE PERFORMED.  FOUND IN LP COMPRESSOR REQUIRING ENGINE REPLACEMENT WITHIN 10 FLIGHT HOURS.  ENGINE GROUND RUN PERFORMED.  ALL ENGINE INDICATIONS WERE WITHIN MAINTENANCE MANUAL REQUIREMENTS.
